MAUDE Adverse Event Report: CORINDUS, INC. CORPATH GRX SYSTEM

CORINDUS, INC. CORPATH GRX SYSTEM
Model Number 303
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A corindus service engineer inspected the touchscreen and determined that it contained particles from an ammonium salt based cleaning solution.The corpath grx operator's manual states that "isopropyl alcohol (ipa) based disinfectants, germicides such as spor-klenz, or 10% to 20% bleach solutions" are recommended for cleaning.The use of an alternate cleaning solution may have led to the failure of the robotic drive touchscreen.The service engineer replaced the touchscreen and system is now functioning as intended.
 
Event or Problem Description
The robotic drive touchscreen became unresponsive when the technician selected "load/exchange device" to remove the guidewire.The system was rebooted but the "continue case" button could not be selected due to the unresponsive touchscreen.The emergency release button on the cassette had to be pressed to disassemble the cassette and remove the interventional devices from the patient.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS, INC.
309 waverley oaks road
suite 105
waltham MA 02452
MDR Report Key7713953
Report Number3007822508-2018-00005
Device Sequence Number903776
Product Code DXX
UDI-Device Identifier00816280023031
UDI-Public(01)00816280023031(11)170301
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K160121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number303
Device Catalogue Number303
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2018
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1